# SDR SWAA2023021688168

- Difficulty date: January 5, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RH HORIZ STAB LWR SKIN; STAB STA 193.9 INBD FASTENER ROW; 17' FROM L/E; 1.2' IN LENGTH. FOUND USING HFEC INSPECTION METHOD. MARKED.<[01] SRM 55-10-01-0I-4 IDENTIFICATION 4 AND SRM 55-10-01-2R-11 REPAIR 11 ARE APPLICABLE TO THIS A/C;[02] CUT AND REMOVED THE DAMAGED AREA OF THE SKIN BY 2.6'LX1.0'W IAW SRM 55-10-01-2R-11 REPAIR 11;[03] VERIFIED CORRECTIVE ACTION 1 AND 2;[04] REQUESTED HFEC INSPECTION OF THE CUT EDGE TO MAKE SURE THAT ALL THE DAMAGE IS REMOVED IAW SRM 55-10-01-2R-11 REPAIR 11 STEP 4D(1)(A);[05] ACCOMPLISHED HFEC SURFACE SCAN OF CUT EDGES IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023;[06] FABRICATED -1 REPAIR DOUBLER FROM 2024T3#0.080' CLAD LOT#1497191-1. TREATED IAW SRM 55-10-01-2R-11 REPAIR 11. OK TO PRIME;[07] VERIFIED CORRECTIVE ACTION ITEM 6; OK TO PRIME.;[08] APPLIED BMS 10-79 PRIMER TO REPAIR PART AND REWORKED AREA IAW SRM 55-10-01-2R-11 REPAIR 11.....OK TO INSTALL;[09] VERIFIED CORRECTIVE ACTION ITEM 8; OK TO INSTALL.;[10] INSTALLED REPAIR PART IAW SRM 55-10-01-2R-11 REPAIR 11;[11] RII VERIFIED CORRECTIVE ACTION ITEM 10.;[12] APPLIED FILLET SEAL AROUND THE EDGES OF -1 DOUBLER AND APPLIED FINISH IAW SRM 55-10-01-2R-11.;[13] VERIFIED CORRECTIVE ACTION 12 AND MEASUREMENT TABLE.
